Search Results

You are looking at 51 - 60 of 7,836 items for :

Clear All
Open access

L. Haviarová and E. Toman

Mathematics a Foundation for Computer Science, Addison-Wesley Publishing Company, 1989. [10.] Nigmatulin R. G., The Complexity of Boolean Functions, Kazan, University Press, 1983. [11.] Toman E., Haviarova L., The Number of Monotone and Self-Dual Boolean Functions, Journal of Applied Mathematics, Statistics and Informatics, 2014, Vol. 10, pages 93-111.

Open access

A.A. Patil and B.N. Waphare

R eferences [1] S. Akbari and A. Mohammadian, On the zero-divisor graph of a commutative ring , J. Algebra 274 (2004) 847–855. doi:10.1016/S0021-8693(03)00435-6 [2] D.F. Anderson, R. Levy and J. Shapirob, Zero-divisor graphs, von Neumann regular rings and Boolean algebras , J. Pure Appl. Alg. 180 (2003) 221–241. doi:10.1016/S0022-4049(02)00250-5 [3] D.F. Anderson and P.S. Livingston, The zero-divisor graph of a commutative ring , J. Algebra 217 (1999) 434–447. doi:10.1006/jabr.1998.7840 [4] I. Beck, Coloring of commutative rings

Open access

Ehsan Estaji, Wilfried Imrich, Rafał Kalinowski, Monika Pilśniak and Thomas Tucker

von Graphen , J. Combin. Theory Ser. B 11 (1971) 1–16. doi:10.1016/0095-8956(71)90008-6 [6] W. Imrich, J. Jerebic and S. Klavžar, The distinguishing number of Cartesian products of complete graphs , European J. Combin. 29 (2008) 922–929. doi:10.1016/j.ejc.2007.11.018 [7] W. Imrich and S. Klavžar, Distinguishing Cartesian powers of graphs , J. Graph Theory 53 (2006) 250–260. doi:10.1002/jgt.20190 [8] W. Imrich, S. Klavžar and V. Trofimov, Distinguishing infinite graphs , Electron. J. Combin. 14 (2007) #R36. [9] S. Klavžar and X. Zhu

Open access

E. Rosas, C. Carpintero and J. Sanabria

. Hungar. , 123 (2009),223–228. [6] W. K. Min, A note on d and ?–modifications, Acta Math. Hungar. , 132 (2011), 107–112. [7] W. K. Min, Mixed weak continuity on generalized topological spaces, Acta Math. Hungar. , 132 (2011), 339–347. [8] W. K. Min, On weakly w t g –closed sets in associated w –spaces, International Journal of Pure an Applied Mathematics , 113 (1) (2017), 181–188. [9] W. K. Min and Y. K. Kim, On weak structures and w–spaces, Far East Journal of Mathematical Sciences , 97 (5) (2015), 549–561. [10] W. K. Min

Open access

Feng Qi and Bai-Ni Guo

References [1] M. Abramowitz and I. A. Stegun (Eds), Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables , National Bureau of Standards, Applied Mathematics Series 55 , 10th printing, Dover Publications, New York and Washington, 1972. [2] J. C. Ahuja and E. A. Enneking, Concavity property and a recurrence relation for associated Lah numbers, Fibonacci Quart ., 17 (2) (1979), 158–161. [3] L. Comtet, Advanced Combinatorics: The Art of Finite and Infinite Expansions , Revised and Enlarged Edition, D. Reidel

Open access

Olivier Baudon, Julien Bensmail, Florent Foucaud and Monika Pilśniak

R eferences [1] D. Barth, O. Baudon and J. Puech, Decomposable trees: a polynomial algorithm for tripodes , Discrete Appl. Math. 119 (2002) 205–216. doi:10.1016/S0166-218X(00)00322-X [2] D. Barth and H. Fournier, A degree bound on decomposable trees , Discrete Math. 306 (2006) 469–477. doi:10.1016/j.disc.2006.01.006 [3] O. Baudon, F. Foucaud, J. Przyby lo and M. Woźniak, On the structure of arbitrarily partitionable graphs with given connectivity , Discrete Appl. Math. 162 (2014) 381–385. doi:10.1016/j.dam.2013.09.007 [4] O

Open access

Harishchandra S. Ramane and Raju B. Jummannaver

corresponding to a drug structure with vertex (atom) set V ( G ) and edge (bond) set E ( G ). The edge joining the vertices u and ν is denoted by uν . Thus, if uv ∊ E ( G ) then u and ν are adjacent in G . The degree of a vertex u , denoted by d ( u ), is the number of edges incident to u . Several topological indices such as Estrada index [ 1 ], Zagreb index [ 8 ], PI index [ 10 ], eccentric index [ 11 ], and Wiener index [ 12 ] have been introduced in the literature to study the chemical and pharmacological properties of molecules. Furtula and Gutman [ 3

Open access

Mehdi Alaeiyan, Mohammad Reza Farahani and Muhammad Kamran Jamil

based on the ratios of geometrical and arithmetical means of end-vertex degrees of edges J. Math. Chem 46 1369 1376 10.1007/s10910-009-9520-x [11] M.R. Farahani. (2012), Computing some connectivity indices of nanotubes, Advances in Materials and Corrosion, 1, 57-60. Farahani M.R. 2012 Computing some connectivity indices of nanotubes Advances in Materials and Corrosion 1 57 60 [12] M.R. Farahani. (2013), Fifth geometric-arithmetic index of TURC 4 C 8 ( S ) nanotubes, Journal of Chemica Acta, 2(1), 62-64. Farahani M.R. 2013 Fifth geometric-arithmetic index of TURC

Open access

L. S. Sângeorzan, M. M. Parpalea and M. Parpalea

References [1] Ahuja,R., Magnanti,T. and Orlin,J., Network Flows. Theory, algorithms and applications, Prentice Hall, Inc., Englewood Cliffs, New Jersey, 1993 [2] Ahuja,R., Stein,C., Tarjan,R.E., Orlin, J. Improved algorithms for bipar- tite network ow, SIAM Journal on Computing, 23(5), 906-933 [3] Bichot,C-E., Siarry,P., Graph Partitioning: Optimisation and Applications, ISTE Wiley, 2011 [4] Goldberg,A., Two-Level Push-Relabel Algorithm for the Maximum Flow Problem Lecture Notes in Computer

Open access

Vladimír Baláž, Maria Rita Iacò, Oto Strauch, Stefan Thonhauser and Robert F. Tichy

.: Verteilungsfunktionen I-II. Proc. Akad. Amsterdam 38 (1935), 813-821, 1058-1066. [27] _____ Verteilungsfunktionen III-VIII, Proc. Akad. Amsterdam 39 (1936), 10-19, 19-26, 149-153, 339-344, 489-494, 579-590. [28] VILLANI, C.: Optimal Transport, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] Vol. 338. Springer-Verlag, Berlin, 2009. [29] WEINSTOCK, R.: Calculus of Variations. Dover Publications, Inc., New York, 1974. (With applications to Physics and Engineering, Reprint of the 1952 edition.)